# SDR ABXA2022041141

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767
- Aircraft serial: 22566
- Aircraft time: 92,458 hours, 26,985 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R/H ENGINE EGT EXCEEDANCE ON START 542 DEGREES FOR 3 SECONDS. AIRCRAFT BACK TO BLOCK  AND GROUNDED BY MAINTENANCE. MAINTENANCE T/S IAW FIM 71-08-00-990-816-P00. PERFORMED #2 ENG START WITH FLT CREW IAW AMM 71-00-00. SECOND ENG START WITHIN LIMITS. AIRCRAFT RETURNED TO SERVICE.
